# SDR UALA2010111704258

- Difficulty date: November 17, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N466UA
- Make and model: Airbus A320-232
- Aircraft serial: 1343
- Aircraft time: 34,999 hours, 13,286 cycles
- Engine: Iae V2527A5
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 74530009503
- Part serial: 14
- Condition: Cracked
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE INLET COWL LIP SKIN HAS 7 INCH CRACK IN AREA K1.  REPLACED NOSE COWL ASSY PER MM, OP CHECKS NORMAL ON ENGINE RUN.
